# SDR AWXA200600167

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK Y 765 BETWEEN FRAME 15 AND FRAME 17.  REPLACED IAW SRM A320 51-72-11 PAGE1-2.  FASTENERS REMOVED AND INSTALLED IAW SRM A320 51-42-11 PARA. 7.
